IJPAM: Volume 52, No. 2 (2009)

CLIFFORD'S THEOREM FOR RANK $2$ SHEAVES
ON CERTAIN STABLE CURVES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we prove Clifford's inequality for rank $2$ torsion free sheaves on certain stable curves (e.g. the the binary curves).

Received: March 12, 2009

AMS Subject Classification: 14H51, 14H10, 14H20

Key Words and Phrases: torsion free sheaf, spanned sheaf, reducible curve, binary curve

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 2